# SDR UPS03840871

- Difficulty date: June 16, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Right Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  RIGHT WING LE UPPER RIB IS CRACKED AT XS448     STOP DRILLED CRACK,NDT VERIFIED STOP DRILL TERMINATES CRACK,  FABRICATED AND INSTALLED DOUBLERS IAW SRM. 57-2-0 FIG. 2
